MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 1610060
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref.(b)(4).Hamilton medical ags conclusion: it was reported that the device generated repeated exhalation obstruction alarms during ventilation, sometimes together with high or low tidal volume alarms.The logfile shows repeated ¿exhalation obstructed¿ alarms over a long period, often occurring in rapid succession and sometimes accompanied by high or low tidal volume alarms.These events happened in different ventilation modes, which indicates that the issue was not mode-specific but related to the expiratory phase of breathing.The high frequency and persistence of the obstruction alarms strongly suggest a mechanical problem in the expiratory pathway rather than a patient-related or setting-related cause.Among the suspected causes, an occluded expiratory limb or a malfunction of the expiratory valve set, such as a sticky membrane or defective proportional valve, is most consistent with the alarm pattern.After the expiratory valve assembly was replaced, the root cause can be concluded to have been a faulty expiratory valve assembly.The defective valve likely impaired proper gas outflow, triggering continuous exhalation obstruction alarms and unstable tidal volumes.Therefore, the root cause of the malfunction was a defective expiratory valve assembly, which was successfully resolved by replacement.Case is considered closed.Udi: (b)(4).
 
Event or Problem Description
Hamilton medical ag received a report stating that during ventilation the device generated an exhalation obstruction alarm together with vt high and inspiratory volume limitation.The hospital¿s biomed department confirmed that the same issue had occurred previously with this device.The manufacturer requested clarification regarding the use of humidifiers or filters.Biomed later confirmed that filters were installed on both the inspiratory and expiratory side.No health consequences occurred and no clinical intervention was required.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24530317
Report Number3001421318-2026-00110
Device Sequence Number10372137
Product Code CBK
UDI-Device Identifier07630002813532
UDI-Public(01)07630002813532(11)231124(240)1610060
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1610060
Device Catalogue Number1610060
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/06/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown